# SDR AALA201804259029

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 51,948 hours, 29,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN THE INTERCOSTAL LAYER OF R1 DOOR UPPER STOP FITTING NR 7, LOWER INBOARD BOLT HOLE NR 3 AT FRAME 16.  REPLACED THE INTERCOSTAL IAW EA 279702.
